Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 124, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 27, 2014, 7:11 PM EDT for Centre County, Huntingdon County, Pennsylvania. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 7:11 PM EDT (23:11 UTC)
- Expired
- Jul 27, 2014, 8:00 PM EDT
- In force
- 49 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 11 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 7:25 PM EDT | TSTM WND DMG | Pine Grove Mills, PA | TREES AND WIRES DOWN IN PINE GROVE MILLS |
| Jul 27, 7:30 PM EDT | TSTM WND DMG | State College, PA | TREES DOWN |
| Jul 27, 7:31 PM EDT | TSTM WND DMG | State College, PA | TREES AND WIRES DOWN IN STATE COLLEGE...PINE GROVE MILLS AND BELLEFONTE. |
| Jul 27, 7:31 PM EDT | TSTM WND DMG | State College, PA | TREE DOWN ACROSS ROAD AT LOCUST LANE AND EAST HAMILTON AVE. |
| Jul 27, 7:45 PM EDT | TSTM WND DMG | Bellefonte, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 6:52 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 787 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
940
WUUS51 KCTP 272311
SVRCTP
PAC027-061-280000-
/O.NEW.KCTP.SV.W.0124.140727T2311Z-140728T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
711 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 800 PM EDT
* AT 711 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
LOCATED NEAR PORT MATILDA...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
STATE COLLEGE...BELLEFONTE...PARK FOREST VILLAGE...BOALSBURG...
PLEASANT GAP...LAMAR...STORMSTOWN...LEMONT...ZION...HOUSERVILLE...
WARRIORS MARK...PINE GROVE MILLS...CENTRE HALL...MILESBURG...
RAMBLEWOOD...SNOW SHOE...BLANCHARD...CLARENCE...PORT MATILDA AND
SANDY RIDGE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 80 BETWEEN MILE MARKERS 139 AND 170.
INTERSTATE 99 BETWEEN MILE MARKERS 56 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
THIS STORM HAS ALREADY MADE WIND DAMAGE IN BLAIR COUNTY. THIS IS
A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4115 7779 4111 7775 4111 7766 4107 7757
4104 7758 4094 7747 4065 7804 4072 7814
4074 7812 4074 7816 4081 7825 4096 7808
4097 7808 4118 7785 4118 7779
TIME...MOT...LOC 2311Z 226DEG 38KT 4076 7810
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:14 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 27, 6:14 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 614 PM EDT SUN JUL 27 2014 .SYNOPSIS... A STRONG COLD FRONT WILL BRING A CHANCE OF SEVERE THUNDERSTORMS TO THE AREA LATER TODAY AND THIS EVENING. LESS HUMID AIR WILL MOVE IN MONDAY...WITH MUCH OF THE UPCOMING WEEK AVERAGING COOLER THAN NORMAL. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... CONVECTION MINIMUM SHOULD PERSIST THROUGH MID AFTERNOON UNTIL SHORTWAVE RIDGE EXITS TO THE EAST. EDGED TEMPS FOR TODAY UPWARD AS LIMITED CLOUDS ALLOWING LOW LEVELS TO WARM NICELY...88F AT HARRISBURG AT 17Z. LOOKING AHEAD...STILL A SOMEWHAT COMPLEX EVOLUTION OF EVENTS IN STORE FOR LATE THIS AFTERNOON THROUGH THE OVERNIGHT. AS MOISTURE SURGES IN ALONG NOSE OF LOW LEVEL JET INTO W PA /DEWPOINT INCREASES ON THE ORDER OF 5-8F/...COMBINED WITH SLIGHTLY HIGHER THAN ANTICIPATED TEMPS AT THE SURFACE AND SLOWLY LOWERING HEIGHTS AND STRONG JET STREAK AS TROUGH APPROACHES SHOULD BRING TSTM DEVELOPMENT INTO W PA BY LATE AFTERNOON...EXTENDING EASTWARD ALONG THE MOISTURE BOUNDARY FROM KDUJ-KUNV-KMDT AND SOUTHWARD. STORMS WILL BE MOST NUMEROUS IN SW PORTION OF CWA...BUT ISOLATED ACTIVITY EXPECTED GENERALLY ALONG PA TURNPIKE HEADING EASTWARD. THESE STORMS COULD BECOME STRONG TO SEVERE /TAPPING INTO 1000-2000 J/KG CAPE/ WITH ISO HAIL AND WIND DAMAGE...IN ADDITION TO BEING POTENTIALLY SLOWER MOVERS THAT COULD PRODUCE LOCALIZED HEAVY RAINS. IN NORTHEAST POART OF CWA...ACTIVITY SHOULD REMAIN MINIMAL THROUGH THE DAYTIME HOURS. BEHIND THIS INITIAL ACTIVITY...A COLD FRONT WILL SLIDE THROUGH THIS EVENING...LIKELY ACCOMPANIED BY A SINGLE STRONG SQUALL LINE OR SMALLER BROKEN SEGMENTS. GIVEN THE UNSEASONABLY STRONG SYSTEM AND THE DYNAMICS ACCOMPANYING IT...SEVERE WEATHER THROUGH THE EVENING HOURS LOOKS LIKE A PRETTY GOOD BET. WITH THE 850 LOW AND JET EXPECTED TO SLIDE THROUGH NORTHERN PA...THE STRONG VEERING FLOW THROUGH THE LOW LEVELS WILL PROVIDE A FAIR AMOUNT OF SHEAR AND HELICITY SO WE CANNOT RULE OUT THE THREAT OF TORNADO DEVELOPMENT. THE FRONT SHOULD BE MOVING INTO EASTERN AREAS BY MIDNIGHT BRINGING A RAPID END TO THE SEVERE THREAT AS MORE STABLE AIR MOVES INTO THE REGION IN ITS WAKE. HOWEVER THE STRONG UPPER TROUGH/LOW WILL KEEP SHOWERS IN THE AREA RIGHT INTO MONDAY. QUESTION REMAINS IF SOME SORT OF DEFORMATION ZONE CAN FORM AND LINGER THE RAIN OVER NORTHERN AREAS LATER TONIGHT INTO THE DAY TOMORROW. OPERATIONAL ECMWF SUGGESTS THIS POSSIBILITY...BUT NOT SURE ENOUGH TO THINK ABOUT ANY FLOOD HEADLINES AT THIS HOUR. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... RAINFALL WILL DIMINISH IN COVERAGE MONDAY AS THE FRONTAL BOUNDARY AND SURFACE LOW MOVE EAST OF THE AREA. THE LINGERING UPPER TROUGH AND COLD AIR ALOFT...COUPLED WITH MID SUMMER HEATING WILL HELP SUPPORT AT LEAST THE MENTION OF SCATTERED SHOWERS AND AN ISOLATED THUNDERSTORM DURING THE MORNING...ESPECIALLY NORTH. BUT WITH THE DEEP MOISTURE BEING SHUNTED OFF TO THE EAST...THE SHOWERS WILL BECOME MORE HIT AND MISS AS THE DAY WEARS ON. MONDAY WILL BE THE FIRST IN A SERIES OF COOLER THAN NORMAL DAYS...WITH HIGHS AVERAGING SOME 5-10 DEG BELOW NORMAL. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... DEEP TROUGH WILL LINGER THROUGH THE WEEK WITH INDIVIDUAL IMPULSES MOVING THROUGH THE GREAT LAKES. AS IN A WINTER SYSTEM...THE TIMING OF EACH DISTURBANCE WILL BE DIFFICULT TO PINPOINT. TRIED TO ENCHANCE PRECIP CHANCES BASED ON COLLABORATION AND INITIAL MODEL TIMING OF INDIVIDUAL FEATURES. 850 TEMPS APPROACHING 3 TO 4 STANDARD DEVIATIONS BELOW NORMAL THROUGH AT LEAST THE FIRST HALF OF THE WEEK WILL SUPPORT TEMPS IN THE LOWER TO MID 70S AREAWIDE. MODELS ARE AGREEING BETTER ON THE PROSPECTS OF THE UPPER TROUGH RETROGRADING LATER IN THE WEEK...ALLOWING FOR AN INCREASED PRECIPITATION CHANCE...MODERATING TEMPERATURES...AND INCREASINGLY HUMID AIR TO RETURN TO THE REGION. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... A POTENT STORM SYSTEM APPROACHING FROM THE GREAT LAKES WILL PRODUCE NUMEROUS SHRA/TSRA ACROSS CENTRAL PA THIS EVENING. ALTHOUGH VFR CONDS WILL PREDOMINATE...BRIEF VSBY REDUCTIONS WILL ACCOMPANY THE HEAVIER SHRA/TSRA. THE THREAT OF GUSTY TSRA WILL DIMINISH BY ARND 06Z...AS STORM SYSTEM PASSES TO THE NORTH OF PA. FOCUS LATE TONIGHT WILL SHIFT TOWARD THE POSSIBILITY OF LOW CIGS OVR THE W MTNS...THE RESULT OF LOW LVL MOISTURE ASCENDING THE HIGHER TERRAIN OF THE ALLEGHENIES. TRAILING COLD FRONT WILL SWEEP SEWRD ACROSS CENTRAL PA ARND 12Z MONDAY...ACCOMPANIED BY A MARKED INCREASE IN WINDS AS THEY SHIFT FROM SW TO NW. MDL SOUNDINGS SUGGEST GUSTS BTWN 30-40KTS POSSIBLE...ESP OVR THE W MTNS. NUMEROUS -SHRA WILL PERSIST DURING THE DAYLIGHT HOURS OF MONDAY ACROSS THE W MTNS IN ASSOC WITH UPPER TROUGH OF LOW PRES. MVFR CIGS COULD PERSIST FOR MUCH OF THE DAY OVR THE W MTNS...WHILE DOWNSLOPING FLOW RESULTS IN MAINLY VFR CONDS FURTHER EAST. OUTLOOK... TUE-THU...ISOLATED SHOWERS ACROSS THE MOUNTAINS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/RXR NEAR TERM...LA CORTE/RXR SHORT TERM...LA CORTE LONG TERM...LA CORTE/TYBURSKI AVIATION...FITZGERALD/MARTIN
Hazardous weather outlook, Jul 27, 2:41 PM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 241 PM EDT SUN JUL 27 2014 PAZ004-010-017>019-024>028-033>036-049>053-056>059-063>066-281845- WARREN-ELK-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 241 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A ROBUST COLD FRONT WILL MOVE THROUGH TONIGHT. UNTIL THEN...THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING HOURS. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...ALONG WITH LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ005-006-011-012-037-041-042-045-046-281845- MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- 241 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A ROBUST COLD FRONT WILL MOVE THROUGH TONIGHT. UNTIL THEN...THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY DURING THE EVENING HOURS. THE MAIN THREATS WILL BE DAMAGING WINDS ALONG WITH LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Local storm report, Jul 27, 5:56 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG BLOSERVILLE 40.24N 77.32W
07/27/2014 CUMBERLAND PA 911 CALL CENTER
TREES DOWN ON WIRES.
&&
EVENT NUMBER CTP1400272
EVANEGOSpecial weather statement, Jul 27, 6:27 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
627 PM EDT SUN JUL 27 2014
PAZ011-017-018-024>026-034-272315-
BEDFORD PA-NORTHERN CENTRE PA-CLEARFIELD PA-CAMBRIA PA-CAMERON PA-
HUNTINGDON PA-BLAIR PA-
627 PM EDT SUN JUL 27 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 625 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CURWENSVILLE TO NEAR EBENSBURG TO NEAR BLUE
KNOB STATE PARK...AND MOVING NORTHEAST AT 25 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
CURWENSVILLE AND HOUTZDALE AROUND 640 PM EDT.
ROARING SPRING...MARTINSBURG...LAKEMONT...HYDE...OSCEOLA MILLS...
JEFFRIES AND HORSESHOE CURVE AROUND 650 PM EDT.
ALTOONA...PHILIPSBURG...WOODLAND...CHESTER HILL...NORTH PHILIPSBURG...
SOUTH PHILIPSBURG AND SHY BEAVER AROUND 700 PM EDT.
BELLWOOD...WILLIAMSBURG...TIPTON...BLANDBURG...ROYER...ENTRIKEN...
SINKING VALLEY...TROUGH CREEK STATE PARK...LECONTES MILLS AND
CANOE CREEK STATE PARK AROUND 710 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE KYLERTOWN...EAST
FREEDOM...WESTOVER...PEOPLES NATURAL GAS FIELD...CASSVILLE...NEWRY...
DEFIANCE...MAHAFFEY...COLVER AND CASSANDRA.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 133.
INTERSTATE 99 BETWEEN MILE MARKERS 1 AND 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4006 7854 4045 7883 4100 7880 4124 7834
4123 7824 4129 7823 4135 7812 4077 7819
4074 7823 4074 7819 4030 7797 4002 7826
TIME...MOT...LOC 2225Z 238DEG 24KT 4084 7855 4046 7868 4023 7855
RXRLocal storm report, Jul 27, 6:32 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
632 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL MCCONNELLSTOWN 40.45N 78.08W
07/27/2014 M1.00 INCH HUNTINGDON PA SOCIAL MEDIA
&&
EVENT NUMBER CTP1400273
EVANEGOLocal storm report, Jul 27, 6:50 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
650 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST MECHANICSBURG 40.21N 77.01W
07/27/2014 E65 MPH CUMBERLAND PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1400275
EVANEGOLocal storm report, Jul 27, 6:54 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL MCCONNELLSTOWN 40.45N 78.08W
07/27/2014 M1.00 INCH HUNTINGDON PA SOCIAL MEDIA
0530 PM TSTM WND DMG BLOSERVILLE 40.24N 77.32W
07/27/2014 CUMBERLAND PA 911 CALL CENTER
TREES DOWN ON WIRES.
0635 PM TSTM WND GST MECHANICSBURG 40.21N 77.01W
07/27/2014 E65 MPH CUMBERLAND PA TRAINED SPOTTER
0635 PM HAIL SHIREMANSTOWN 40.22N 76.96W
07/27/2014 M0.88 INCH CUMBERLAND PA TRAINED SPOTTER
0636 PM HAIL MECHANICSBURG 40.21N 77.01W
07/27/2014 M0.70 INCH CUMBERLAND PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1400273 CTP1400272 CTP1400275 CTP1400276 CTP1400274
EVANEGOLocal storm report, Jul 27, 7:10 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
710 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG ROARING SPRING 40.33N 78.40W
07/27/2014 BLAIR PA TRAINED SPOTTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1400277
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 5:04 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 41 min |
| Jul 27, 5:09 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 51 min |
| Jul 27, 5:21 PM EDT | Flash Flood Warning | CTP | Cumberland, Perry | 3 hr |
| Jul 27, 5:33 PM EDT | Tornado Warning | CTP | Huntingdon | 11 min |
| Jul 27, 5:43 PM EDT | Special Weather Statement | CTP | Franklin | 47 min |
| Jul 27, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 58 min |
| Jul 27, 6:27 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Clearfield | 48 min |
| Jul 27, 6:39 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, York | 51 min |
| Jul 27, 6:41 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 32 min |
| Jul 27, 6:45 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Huntingdon | 45 min |
| Jul 27, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Huntingdon, Juniata, Perry | 45 min |
| Jul 27, 7:07 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, York | 3 hr |
| Jul 27, 7:21 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 69 min |
| Jul 27, 7:26 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Mifflin, Snyder | 49 min |
| Jul 27, 7:43 PM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
| Jul 27, 7:50 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry, York | 55 min |
| Jul 27, 7:51 PM EDT | Areal Flood Advisory | CTP | Centre | 3 hr |
| Jul 27, 7:56 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 79 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.